# SDR 2004UALA00162

- Difficulty date: February 23, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N948UA
- Make and model: Boeing 737522
- Aircraft serial: 26691
- Aircraft time: 31,472 hours, 20,327 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Hose
- Part number: AS11706H0236
- Condition: Leaking
- Location: Nr 1 Csd
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD WITH A NR 1 CSD OIL PRESSURE LIGHT.  FOUND FLEX LINE FROM CSD SERVICE PORT TO TEE FITTING ON CSD LEAKING AT FITTING. REPLACED FLEX LI NE.  AS PRECAUTIONARY, REPLACED CSD AND GEN.
